MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6 FR TL POWERPICC SOLO WITH TLS, MAXIMAL BARRIER PRECAUTION KIT; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 6 FR TL POWERPICC SOLO WITH TLS, MAXIMAL BARRIER PRECAUTION KIT; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 9396108D
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reay0582 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The facility reported that they are experiencing difficulty inserting and withdrawing the guidewire.Once the guidewire is inserted through the needle guide the wire ¿gets stuck¿ and the healthcare professional (hcp) is unable to withdraw unless the guidewire and the needle are removed together.After the device was removed the hcp was still not able to withdraw the guidewire from the needle, as if there was a ¿knot in the wire¿.Hcp used a micro-ez and guidewire to complete the procedure.No patient injury was reported.

Brand Name
6 FR TL POWERPICC SOLO WITH TLS, MAXIMAL BARRIER PRECAUTION KIT
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6568027
Report Number3006260740-2017-00616
Device Sequence Number16345902
Product Code LJS
UDI-Device Identifier00801741035937
UDI-Public(01)00801741035937(17)180430(10)REAY0582
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K0702230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number9396108D
Device Lot NumberREAY0582
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1